Alert archive / New Mexico / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Albuquerque, NM

February 27, 2007Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Feb 27, 2007, 7:27 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 27, 2007, 11:00 AM MST. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 27, 2007, 7:27 AM MST (14:27 UTC)
In effect from
Feb 27, 2007, 11:00 AM MST
Expired
Feb 27, 2007, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 2:42 PM MSTNON-TSTM WND GST 59Las Vegas, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 2.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2130 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 271427
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
727 AM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH THIS
AFTERNOON FOR THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW
HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT LATE WEDNESDAY MORNING THROUGH 
WEDNESDAY AFTERNOON FOR PORTIONS OF THE RIO GRANDE VALLEY AND
EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.A STORM OFF THE WEST COAST WILL MOVE INLAND TODAY AND APPROACH
NEW MEXICO WEDNESDAY...ONCE AGAIN CREATING STRONG WINDS OVER
NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF STRONG
WINDS...LOW HUMIDITIES AND HIGH TO CRITICAL FIRE DANGER WILL
RESULT IN RED FLAG WARNINGS TODAY OVER MUCH OF THE EAST...AND
LIKELY ON WEDNESDAY OVER PORTIONS OF THE RIO GRANDE VALLEY AND
EASTERN PLAINS. 

NMZ104-107-108-280100-
/O.UPG.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/
/O.NEW.KABQ.FW.W.0005.070227T1800Z-070228T0100Z/
/O.NEW.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
727 AM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY LATE MORNING
THROUGH WEDNESDAY AFTERNOON. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH BY
LATE THIS MORNING AND CONTINUE THROUGH LATE AFTERNOON. RH VALUES
WILL DROP TO BETWEEN 8 AND 15 PERCENT IN MOST AREAS THIS
AFTERNOON. THE EXCEPTIONS MAY BE NORTH OF CLAYTON AND OVER THE
SANDIA AND MANZANO MOUNTAINS ABOVE 7500 FEET. FOR WEDNESDAY
SOUTHWEST WINDS WILL AVERAGE 25 TO 40 MPH WITH GUSTS TO 60 MPH
LATE IN THE MORNING THROUGH THE AFTERNOON. MINIMUM RH VALUES WILL
AVERAGE 7 TO 15 PERCENT WEDNESDAY AFTERNOON.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER OR HIGHER ARE
EXPECTED TODAY AND WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING TODAY AND FIRE WEATHER WATCH
WEDNESDAY.

$$

NMZ103-280100-
/O.UPG.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/
/O.NEW.KABQ.FW.W.0005.070227T1800Z-070228T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
727 AM MST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON FOR EASTERN SECTIONS OF THE NORTHEAST HIGHLANDS...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON FOR EASTERN SECTIONS OF THE NORTHEAST HIGHLANDS.

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50
MPH BY LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON OVER
THE NORTHEAST HIGHLANDS. RH VALUES WILL BE BETWEEN 10 AND 15
PERCENT ALONG AND EAST OF INTERSTATE 25.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ106-280100-
/O.NEW.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
727 AM MST TUE FEB 27 2007

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 25 35 MPH WITH GUSTS TO 55 MPH
BY LATE WEDNESDAY MORNING OVER THE MIDDLE RIO GRANDE VALLEY...
MAINLY OVER SOCORRO COUNTY. MINIMUM RH VALUES WILL DROP TO 10 
TO 15 PERCENT DURING THE AFTERNOON.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

40
1 follow-up statement
000 
WWUS85 KABQ 280100
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MST TUE FEB 27 2007

...FIRE WEATHER WATCH IN EFFECT LATE WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR PORTIONS OF THE RIO GRANDE VALLEY AND
EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.A STORM SYSTEM MOVING INTO THE GREAT BASIN TONIGHT WILL MOVE
ACROSS NEW MEXICO WEDNESDAY...ONCE AGAIN CREATING STRONG WINDS
OVER NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF STRONG
WINDS...LOW HUMIDITIES...AND HIGH TO EXTREME FIRE DANGER WILL 
RESULT IN CRITICAL FIRE WEATHER CONDITIONS OVER PORTIONS OF THE
RIO GRANDE VALLEY AND EASTERN PLAINS WEDNESDAY.

NMZ104-107-108-281500-
/O.EXP.KABQ.FW.W.0005.000000T0000Z-070228T0100Z/
/O.CON.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
600 PM MST TUE FEB 27 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

WEST WINDS WILL DECREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
EARLY THIS EVENING BEFORE DIMINISHING TO 10 TO 20 MPH BY MIDNIGHT.
RELATIVE HUMIDITY VALUES WILL RISE ABOVE 15 PERCENT IN MOST AREAS
EARLY THIS EVENING HOWEVER A FEW LOCATIONS MAY STILL SEE VALUES
BELOW 15 PERCENT FOR ABOUT AN HOUR AFTER SUNSET. FOR WEDNESDAY...
SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 60
MPH BY LATE IN THE MORNING AND CONTINUE THROUGH THE AFTERNOON.
MINIMUM RELATIVE HUMIDITY VALUES WILL AVERAGE 7 TO 15 PERCENT
WEDNESDAY AFTERNOON.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER OR HIGHER ARE
EXPECTED WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING TODAY AND FIRE WEATHER WATCH
WEDNESDAY.

$$

NMZ103-280200-
/O.EXP.KABQ.FW.W.0005.000000T0000Z-070228T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
600 PM MST TUE FEB 27 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

WEST WINDS WILL DECREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
EARLY THIS EVENING BEFORE DIMINISHING TO 10 TO 20 MPH BY MIDNIGHT.
RELATIVE HUMIDITY VALUES WILL RISE ABOVE 15 PERCENT IN MOST AREAS
EARLY THIS EVENING HOWEVER A FEW LOCATIONS MAY STILL SEE VALUES
BELOW 15 PERCENT FOR ABOUT AN HOUR AFTER SUNSET.

$$

NMZ106-281500-
/O.CON.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
600 PM MST TUE FEB 27 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 55
MPH BY LATE WEDNESDAY MORNING OVER THE MIDDLE RIO GRANDE VALLEY...
MAINLY OVER SOCORRO COUNTY. MINIMUM RELATIVE HUMIDITY VALUES WILL 
DROP TO 10 TO 15 PERCENT DURING THE AFTERNOON.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

GUYER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 27, 3:14 AM MST, 4 hours 13 minutes earlier.

Area forecast discussion, Feb 27, 3:14 AM MST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 AM MST TUE FEB 27 2007

.DISCUSSION...BREEZY TO WINDY TODAY OVER NM AS THE UPPER LEVEL
GRADIENT TIGHTENS AND A COUPLE WEAK SHORT WAVES AND ASSOCIATED JETS
TRACK OVERHEAD. WINDS WILL INCREASE TO ADVISORY CRITERIA FOR THE
WESTERN MTNS AND GILA AND ALONG THE EAST SLOPES OF THE CENTRAL MTN
CHAIN. WILL INCLUDE THE ZONES FOR THE NORTHERN MTNS ALTHOUGH SOME OF
THE VALLEY LOCATIONS MAY NOT REACH CRITERIA. STRONGEST WINDS AT MID
LVLS ALOFT MOVE OVER THE NORTHERN TIER OF THE STATE WITH SLIGHTLY
LESS OVER THE SOUTHEAST AND SOUTH CENTRAL. WILL INCLUDE THE SOUTH
CENTRAL MTNS AND LINCOLN CO HIGHLANDS IN THE WIND ADV ALSO. EXPECT
BREEZY TO WINDY CONDITIONS OVER THE SOUTH CENTRAL PLAINS AND RIO
GRANDE VALLEY BUT SHOULD REMAIN BELOW CRITERIA EXCEPT FOR AN
OCCASIONAL BURST THIS AFTERNOON.

EVEN STRONGER AND GUSTY WINDS FOR WEDNESDAY. A 160 TO 170 KTS JET
AT 250 MB WILL MOVE OVER SOUTHERN NM WED UNDER THE MAIN TROF AXIS.
700 MB WINDS REACH 50 TO 60 KTS EARLY WED. AS THE UPPER TROF ENTERS
NM THE STRONGEST WINDS ALOFT ARE SHIFTED MORE SOUTH. WINDY MOST
PLACES WITH THE THE AREA FROM THE GILA AND SOUTHERN RIO GRANDE VALLEY
AND FROM THE EAST SLOPES OF THE CENTRAL MTNS TO THE TX BORDER SEEING
THE STRONGEST WINDS. THEREFORE A HIGH WIND WATCH IS WARRANTED.

STRONG AND GUSTY WINDS ALONG WITH LIMITED MOISTURE AT THE SURFACE
MEAN S FIRE WEATHER CONCERNS FOR BOTH TODAY AND WEDNESDAY. A RED
FLAG WARNING WILL BE ISSUED FOR THE EASTERN HIGHLANDS AND PLAINS
TODAY AND A FIRE WEATHER WATCH FROM THE MIDDLE RIO GRANDE VALLEY TO
THE EAST CENTRAL AND FAR NORTHEAST PLAINS ON WEDNESDAY.

TEMPERATURES WILL CONTINUE WARM TODAY BEFORE A COOL DOWN ON WED
STARTING NORTHWEST AND NORTH AND EXTENDING SOUTH LATE WED AND THU AS
THE UPPER TROF AND ASSOCIATED COLD FRONT MOVE OVER THE NORTHERN NM.
JUST AS A SIDE NOTE SATELLITE IMAGERY SHOWS THE NORTHERN PORTION OF
THIS UPPER LEVEL SYSTEM HAS ORGANIZED INTO VERY NICE LOOKING MID LAT
CYCLONE. THE SOUTHERN PORTIONS OF THIS SYSTEM WILL NOT ONLY USHER
IN WINDS BUT ALSO SHOWERS AND ACCUM MTN SNOW FOR THE NORTHERN TIER OF
THE CWA. WINDS CONTINUE TO BLOW THURSDAY AS A SECOND JET SLIDES DOWN
THE BACK OF THE TROF AND FLATTENS THE BOTTOM. THIS WILL KEEP TEMPS
COOL THRU THE END OF THE WEEK.

IN THE EXTENDED A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE STATE
HELPING DECREASE THE WINDS AND INCREASE IN TEMPS. AN UPPER LEVEL
DISTURBANCE TRACKS OVER THE STATE EARLY NEXT WEEK MAINLY
INCREASING CLOUD COVER AND CAUSING AN ISOLATED SHOWER OR TWO TO
FORM IN THE NORTHERN MTNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  32  44  24 /   5  20  30  30
GALLUP..........................  55  27  38  18 /   0  10  30  20
GRANTS..........................  59  21  46  16 /   0  10  10  20
GLENWOOD........................  65  32  52  26 /   0   0   0  10
CHAMA...........................  44  16  34  12 /  10  30  50  50
LOS ALAMOS......................  53  21  41  17 /   0  10  20  30
RED RIVER.......................  43  16  29   4 /   0  10  20  30
TAOS............................  51  22  40  17 /   0  10  20  20
SANTA FE........................  54  21  42  17 /   0   5  10  20
SANTA FE AIRPORT................  57  28  44  21 /   0   5  10  10
ESPANOLA........................  59  35  45  23 /   0  10  20  30
ALBUQUERQUE HEIGHTS.............  62  36  54  26 /   0   0  10  10
ALBUQUERQUE VALLEY..............  63  36  55  27 /   0   0  10  10
ALBUQUERQUE FOOTHILLS...........  59  33  50  24 /   0   0  10  10
ALBUQUERQUE WEST MESA...........  61  36  52  26 /   0   0  10  10
SOCORRO.........................  70  42  62  31 /   0   0   5   5
SANDIA PARK/CEDAR CREST.........  56  29  42  18 /   0   0  10  10
MORIARTY/ESTANCIA...............  55  31  49  23 /   0   0  10  10
CARRIZOZO.......................  67  46  60  31 /   0   0   0   0
RUIDOSO.........................  61  37  54  27 /   0   0   0   0
RATON...........................  59  27  47  17 /   0  10  10  30
LAS VEGAS.......................  59  31  46  18 /   0   5  10  10
ROY.............................  65  38  52  24 /   0   5   5  20
CLAYTON.........................  64  31  52  23 /   0   0   0  20
SANTA ROSA......................  70  40  61  28 /   0   0   5  10
TUCUMCARI.......................  72  38  62  27 /   0   0   0  10
FORT SUMNER.....................  73  38  66  29 /   0   0   5   5
CLOVIS..........................  73  40  67  30 /   0   0   0   5
PORTALES........................  74  38  68  29 /   0   0   0   5
ROSWELL.........................  75  41  72  34 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ002-004>008-010>014-016-017-026.

RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON
FOR THE FOLLOWING ZONES...NMZ005>007-010>021-026.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES...NMZ104-106>108.

&&

23
Hazardous weather outlook, Feb 27, 5:45 AM MST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MST TUE FEB 27 2007

NMZ001>021-026-281300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
545 AM MST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON FOR THE WESTERN AND NORTHWESTERN MOUNTAINS...GILA REGION
AND FROM THE CENTRAL MOUNTAIN CHAIN TO THE EAST CENTRAL AND
NORTHEAST PLAINS. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH
WITH GUSTS TO 50 MPH.

A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM TO 6 PM FOR THE
EASTERN HIGHLANDS AND PLAINS WHERE LOW HUMIDITIES COMBINED WITH
STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH HAS BEEN ISSUED FOR WEDNESDAY FOR THE GILA
REGION...LOWER RIO GRANDE VALLEY AND FROM THE EASTERN SLOPES OF
THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. EXPECT WIND
SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH.

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY FROM THE MIDDLE RIO
GRANDE VALLEY TO THE EAST CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

23

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 4:34 AM MSTHigh Wind WatchABQ24 hr
Feb 27, 4:34 AM MSTWind AdvisoryABQ13 hr
Feb 27, 7:27 AM MSTFire Weather WatchABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more22 hr

Nearby

Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.